A 20-year-old male asked:
Hello mr. gieck, just recently i started talking adderall xr 20mg, and now my mouth is dry, i chew/grind my teeth for no reason, and i cannot keep an erection? what should i do? should i just stop the adderall intake?
1 doctor answer • 1 doctor weighed in
Psychiatry 27 years experience
Adderall (dextroamphetamine and racemic amphetamine): These are very common side effects when the brain is overstimulated. My advice would be to stop the Adderall (dextroamphetamine and racemic amphetamine) XR until you can get back to your doctor to reduce the dose or try another medicine that is less potent (such as Concerta). But definitely schedule an appointment straight away to reevaluate. Hope that helps!
Created for people with ongoing healthcare needs but benefits everyone.
2.1k viewsAnswered >2 years ago
Last updated Oct 15, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.